# SDR R61A201403180398

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,387 hours, 8,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: CDSP5907081
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND AFT CARGO CENTER FLOORBOARD HAS SEVERAL POTTED INSERTS WITH CORROSION.  MX R & R INSERTS IAW AMM 25-00-23.
